# SDR DALA2015091605669

- Difficulty date: September 15, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 67,492 hours, 49,954 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 241
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS SKIN PROTRUDING AND CRACKED AT BS 241, STRINGER 29L.  REPAIRED IAW  PRI 539193-14, REV 7.
